# SDR QXEA200501378

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 17,808 hours, 25,694 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Condition: Failed
- Location: Propeller Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2297, TAXIING OUT TO THE RUNDWAY THE PROP HEAT LIGHT WAS ON AND PROP DEICE WAS NOT SELECTED.  TRIED TO RECYCLE THE SYSTEM WITH NO SUCCESS.  THE LEFT B-PHASE IS SHOWING 28 VOLTS AND OTHER PHASES WERE AT 14 VOLTS, THE PROP HEAT WILL NOT CYCLE.  MAINTENANCE REPLACED THE K3 RELAY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
